# SDR DALA2025080105781

- Difficulty date: August 1, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 96,928 hours, 18,244 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON UPPER SPAR BETWEEN NAC STA221.25 AND NAC STA237.5 FOUND CRACK AROUND HYD CASE DRAIN LINE CUTOUT.  DAMAGED AREA REPAIRED PER ER/A 00-628062-14.
